Biblioteca de la Universidad Complutense de Madrid

Analytical invariants of quasi-ordinary hypersurface singularities associated to divisorial valuations

Impacto



González Pérez, Pedro Daniel y González-Sprinberg, Gérard (2004) Analytical invariants of quasi-ordinary hypersurface singularities associated to divisorial valuations. Kodai Mathematical Journal, 27 (2). pp. 164-173. ISSN 0386-5991

[img]
Vista previa
PDF
118kB

URL Oficial: http://projecteuclid.org/kmj



Resumen

Let (X, 0) be an irreducible germ of complex analytic space and b: (B,E) ! (X, 0) be its normalized blow-up centered at 0 2 X, that is, the map obtained by first blowing-up 0 on X and then normalizing the new space. To each irreducible component D of the exceptional divisor E is associated a divisorial valuation _D of K, the field of fractions of the local analytic algebra R of the germ (X, 0). Namely, if h 2 K, then _D(h) denotes the vanishing order of h _ b along D. The valuation _D defines a filtration of R by the ideals pk := {' 2 R| _D(') _ k} for k _ 0 and an associated graded algebra grD(X, 0) := L k_0 pk/pk+1 with distinguished graded maximal ideal mD(X, 0) := L k_1 pk/pk+1. In this way, one obtains a finite set of pairs (grD(X, 0),mD(X, 0)), canonically associated to the analytic germ (X, 0).


Tipo de documento:Artículo
Palabras clave:Surface singularities
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:12578
Depositado:13 Abr 2011 08:47
Última Modificación:06 Feb 2014 09:27

Sólo personal del repositorio: página de control del artículo